# SDR DALA2019040102061

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1010390) DURING INSPECTION FOUND CRACKED INSPAR RIB STAB. STA.92.70, 29.5INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER. REPAIRED INSPAR RIB STAB 92.70,AT 29.5 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-09 REPAIR 4.
